# SDR GLBA2015040300510

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 36,979 hours, 44,599 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Frozen
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT AFTER DE-ICING THE BRAKES FELT VERY INEFFECTIVE, VERY WEEK STOPPING ACTION, EVEN WHEN APPLIED FIRMLY.  MX BRAKES FROZE UP, UNFROZE BRAKES BY APPLYING DE-ICE FLUID.  OPERATIONS CHECKED GOOD IAW MM 32-40-00.
